Log in
Anxiety Support
36,761 members40,033 posts

Citalopram 20mg

Hi all.

been put on citalopram after a breakdown last week, day 2 and feel kinda weird, spaced out. Tired but can't sleep and very nauseous.

How does everyone take there dose(morning/evening) and does it make a difference.

Thanks. 😎

21 Replies
oldestnewest

It's the only one I can take but what mg are you on. And if you can't sleep just take it in the morning. Everyone is different, they say to try and deal with side effects but if you feel worse contact doctor right away and they will tell u what to do

1 like
Reply

Thanks 20mg the dose.

Reply

40 mg seems too much so I went back to 20

Reply

Hi lin I’ve tried to take all sorts of antidepressants as I have suffered from depression and anxiety most of my life they are the only ones that seem to suit me when I first started taking them I felt really ill but I found that after the fist 2w weeks the side affects wore off hope you feel better soon.

Reply

Yes those are the only ones that you don't feel side effects with at least not bad ones , I have to take them during the day or I don't sleep as well

1 like
Reply

Hi the Dr told me years ago(7) that you will worse when you first take this medication and it can take several weeks to start to work.but it will make you feel a lot better and it did .but I was told I could take diazepam low dose 2 mg to help me if I felt really bad and that helped.I was on it for a year and felt good on it.I asked to come off it as I felt so good.

2 likes
Reply

Thanks jessiejakes.

Will definitely persevere, I have a responsible job which no one knows about my condition the doc gave me a line and was thinking it's because of the initial side effects. Glad/hope your keeping well. X

1 like
Reply

Not feeling great today but got a few things going on.glad you are getting some help sometimes we have to swallow our pride and get help.mental health is now coming out in the open and people are now listening that anxiety and stress affects some of us more than others.

Reply

i'm on 20mg also I take mine in the morning and will be on them total of 3 weeks tomorrow, started at 10mg for 8 days then upped to 20mg. At first I couldnt eat/ sleep always felt sick shivers, then hot you name it. Now my appetite is back and finally able to sleep more then 2-3 hours, still a little morning anxiety though. Hang in there it'll get better. Feel better soon :)

2 likes
Reply

You are doing really well and morning anxiety is normal for a lot of us even if we aren't on medication.bedtime anxiety to .but you are doing good.hope you are soon feeling great and relaxed.

1 like
Reply

Thanks Mpa5524 take care, same symptoms. X

1 like
Reply

Hey!

I started on 20mg for 5 weeks and now 30 mg so now almost 6weeks i felt terrible depressed more anxious it was a hell to be honest but i feel better it's really up and down. It needs at least 2 months i think most of the time that's what i hear.. I take it in the morning because it's supposed to give you energy but i also take 0.25 lorazepam to help with the side effects twice a day . I'm supposed to take 0.5 at night but a week ago decided to not take it at night because i don't want to get addicted to sleep with pills for the rest of my life. And i sleep ok.

Best of luckxx

3 likes
Reply

Thanks Nicole x

1 like
Reply

np xxx

Reply

Yes agree couple of months till you notice the anxiety and depressed to go

1 like
Reply

I to do the same I have .5mg ativan to take twice a day I only take half of one in the morning .25 to get me through work. At night I drink my decaf tea with honey and seems to do the trick at times

1 like
Reply

i used to take a vitamin or magnesium at night to trick my mind lol as i took something before sleep lol

1 like
Reply

Haaaa are you sure were not related cause i take a 200mg one at night with my tea, forgot to mention it up top . to funny

1 like
Reply

maybe we r lol but i live in Hungary 😄

It's actually good because it's really calms you down or we just believe it who knows :)

1 like
Reply

Magnesium is great for anxiety

Reply

Im on 40 mg since september first couple weeks were tough, i started taking mine at breakfast but was making me just exhausted so i now take them at night.. and im doing much better.. at first they made me woozy and i had a very hard time slerping and had headaches they heightened my anxiety snd panic atracks, but now i feel great stick with them they did wonders for me!

Reply

You may also like...